Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Quantitative interpretation of maps of magnetic and gravitational anomalies by mathematical methods


Author: E. G. Kogbetliantz
Journal: Quart. Appl. Math. 3 (1945), 55-75
MSC: Primary 79.0X
DOI: https://doi.org/10.1090/qam/11837
MathSciNet review: 11837
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 79.0X

Retrieve articles in all journals with MSC: 79.0X


Additional Information

DOI: https://doi.org/10.1090/qam/11837
Article copyright: © Copyright 1945 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website